MathSciNet Relay Station
MathSciNet bibliographic data
MR237473 (38 #5755) 12.50
Ullom, S. Galois cohomology of ambiguous ideals. J. Number Theory 1 1969 11–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement